MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The suspected part was returned to the manufacturer for further testing on (b)(6) 2025.Further information will be available after the completion of the testing and analysis performed by the manufacturer.
 
Event or Problem Description
The customer claimed that the bed was locked; however still it was still rising on its own.There was no indication regarding the patient's involvement.No injury was sustained.The device was swapped, and it was found that the nurse control panel located on the right-side panel had a defective up button.The button responsible for moving the bed up was stuck in the activated position.
 
Additional Manufacturer Narrative
There was found no signs of impact that could cause the button to be damaged.It was decided to return the part for the additional evaluation at the supplier.The test performed identified: the internal snap dome inside the switch became displaced, preventing it from returning to its neutral position.The other buttons on the same panel remained fully functional.Sum up, based on the available evidence, the unintended upward bed movement resulted from the ¿up¿ button remaining stuck in the activated position due to an internal snap-dome failure.No signs of external impact or misuse were identified.However, the definitive root cause cannot be fully confirmed, as the supplier¿s proposed explanation involving external mechanical impact is unlikely and not supported by the findings.The arjo device failed to meet its specification, as unintended bed movement occurred.The device was not in use for the patient treatment at the time of the incident.The complaint was assessed as reportable due to the allegation of unintended upward movement.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23531525
Report Number3007420694-2025-00278
Device Sequence Number13046643
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)221004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown